# SDR K11A2018071372501

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 65,985 hours, 36,120 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Part number: 652663927
- Condition: Cracked
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN CLIMBING THRU 1300 FEET NR 1 PYLON STRUT OVERHEAT LIGHT ILLUMINATED, PER AOM VOL 1 CHAP 4 REDUCED THRUST TO IDLE TO GET LIGHT TO EXTINGUISH.  UNSCHEDULED LANDING.
